# SDR 99ZZZM236

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900C
- Aircraft serial: UB13
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack
- Part number: 571302
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9332 - EYW-TPA - LANDING GEAR CIRCUIT BREAKER POPPED IN FLIGHT.  RESET AND POPPED AGAIN.  EXTENDED GEAR VIA ALTERNATE GEAR EXTENSION PROCEDURES.  REPLACED POWER PACK MOTOR.  PERFORMED SATISFACTORY LANDING GEAR RETRACTION/EXTENSION CHECKS.  (M)
